Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Whooping cough, severe coughing fits, choking. Prescribed tessi pearls, no relief. Treatment?

Hello, I may have had Whooping cough and took a course of Zpack Antibiotic over a month ago. My lungs are clear but I continue to have severe coughing fits ,followed by chocking and asphyxiation of 15-30 seconds. I was prescribed Tessi pearls to reduce coughing, but i still continue to cough. What could be keeping me coughing?
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Emergency Medicine Specialist 's  Response

Thanks for writing your query.

You should get following investigations done :-

1. Complete Blood Count

2. Absolute Eosinophil Count

3. Chest X-Ray PA view

4. Stool Examination

5. Throat swab culture

You should get yourself examined by an ENT specialist and take medicines according to the reports of the investigations. Taking antihistamines will help in reducing the cough.

I hope this is useful to you.

Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor